# SDR UPS06M48434

- Difficulty date: September 5, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT HORIZ STAB, FOUND NR 26 BARREL NUT BORE CORRODED     B/N BORE AT SPLICE FITTING REAMED TO 1.067" DIA, REMAINING BLEND OUT 0.0 65" DIA DEEP, BOTTOM SURFACE CLEANED AND REMAINING BLEND OUT 0.040" DEEP.  FOUND EXCEEDED LIMITS PER B/N EO.  B/N BORE REWORKED TO 1.121"DIA PER EN 1300-06.  REPAIR SLEEVE BUSHING FAB PER B/N EO FIG 5.  REPAIR SLEEVE BUSHING INSTALLED PER B/N EO.  REPAIR AT B/N BORE NR 26 LT IS ACCEPT PER EN1300-06.
